# SDR DL72S980640

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED VERT STAB INTERIOR, VERTICAL WEB OVER S-DUCT IS CRACKED AT BOTH LOWER CORNERS (2 PLACES).  REMOVED FASTENERS DYE PEN'D STOP DRILL, NO CRACK NOTED AFTER STOP DRILL HOLES ON BOTH SIDES, FABRICATED NEW DOUBLERS AS PER SRM 53-10-4 FIG 17.  INSTALLED DOUBLER AND SHIM ON LT SIDE OF WEB.  INSTALLED RT SIDE DOUBLER AS PER SRM 53-10-4 FIG 17.
